# SDR CA101008006

- Difficulty date: August 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- System (JASC): 3251 · Steering Unit
- Part: Collar
- Part number: 7116111
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX FACILITY HAS ADVISED MFG OF A BROKEN NLG STEERING COLLAR, PN 71-161-11. DISCOVERED ON AN IN-SERVICE ACFT.  PREVIOUS ACTIONS ON THIS MATTER BY THE OEM INCLUDE SB 6.533 WHICH INTRODUCED A STEEL STEERING COLLAR C6U1512-1. MFG WILL BE REVIEWING THIS MATTER, CONTINUING AIRWORTHINESS TO DETERMINE WHAT ADDITIONAL ACTIONS CAN BE TAKEN.
